# SDR 05FDEA02783

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 29,679 hours, 17,158 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 2045061
- Part serial: 2652
- Condition: Malfunctioned
- Location: Epr
- Part time: 3,516 hours, 2,332 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING THROTTLES FOR T/O, NR 3 EPR INDICATOR JUMPED UP TO FROZE AT "2.07" AND REMAINED THERE FOR 5 MIN AFTER RTO WITH NR 3 THROTTLE AT IDLE.  RELEASED FOR SERVICE PER MEL/CDL: 77-01-01.  NR 3 ENGINE EPR INDICATOR INOP.  REMOVED AND REPLACED NR 3 ENG "EPR" IND PER AMM 77-11-002-2.  RAN ENGINE PER JRH CHAP 5 OPS CK'S GOOD.
